Advertisement

Mathematische Annalen

, Volume 152, Issue 2, pp 95–119 | Cite as

Some Generalizations of the Cantor-Lebesgue Theorem

  • Thomas E. Mott
Article
  • 44 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    Orlicz, W.: Une généralisation d'un théorème de Cantor-Lebesgue. Ann. Soc. Polon. Math.21, 38–45 (1948).Google Scholar
  2. [2]
    Sheffer, I. M.: Some limit theorems. Bull. Amer. Math. Soc.54, No. 2, 219–231 (1948).Google Scholar
  3. [3]
    Zygmund, A.: Trigonometric series. New York: Chelsea Publishing Co.Google Scholar

Copyright information

© Springer-Verlag 1963

Authors and Affiliations

  • Thomas E. Mott
    • 1
  1. 1.Fredonia

Personalised recommendations